## BEFORE THE FLORIDA PUBLIC SERVICE COMMISSION

AMENDED NOTICE OF STAFF WORKSHOP

TO

#### ALL INTERESTED PERSONS

#### SPECIAL PROJECT NO. 980000A-SP

RE: UNDOCKETED SPECIAL PROJECT NO. 980000A-SP - FAIR AND REASONABLE RESIDENTIAL BASIC LOCAL TELECOMMUNICATIONS RATES.

ISSUED: September 22, 1998

THIS NOTICE IS ONLY AMENDED TO INCLUDE THE WORKSHOP AGENDA SCHEDULE FOR OCTOBER 9, 1998. THIS PAGE WAS INADVERTENTLY OMITTED FROM THE NOTICE ISSUED SEPTEMBER 18, 1998. ALL OTHER ASPECTS OF THE NOTICE OF STAFF WORKSHOP ISSUED SEPTEMBER 18, 1998, REMAIN THE SAME.

NOTICE is hereby given pursuant to Rule 25-22.001, Florida Administrative Code, that the Staff of the Florida Public Service Commission will conduct a workshop in the above-referenced undocketed project at the following time and place:

Thursday, October 1, 1998 Friday, October 2, 1998 \*8:30 a.m. Room 148, Betty Easley Conference Center 4075 Esplanade Way Tallahassee, Florida

Thursday, October 8, 1998 Friday, October 9, 1998 8:30 a.m. Room 148, Betty Easley Conference Center 4075 Esplanade Way Tallahassee, Florida

\* A determination will be made at the conclusion of the first day of the workshop as to the exact beginning time of the second day of the workshop. In any event, the workshop will begin no later than 9:00 a.m. on October 2, 1998.

DOCUMENT NUMBER-DATE

10506 SEP 23 #

FESC-RECORDS/REPORTING

• •

AMENDED NOTICE OF STAFF WORKSHOP UNDOCKETED SPECIAL PROJECT NO. 980000A-SP PAGE 2

To participate by telephone, call the following number at the notified time: non-Suncom (850)488-7483 or Suncom (850)278-7483.

An audio version of the workshop is available on the PSC HomePage at http://www.scri.net/psc and can be accessed live on the day of the workshop or through archive storage up to six months afterward.

#### PURPOSE

The purpose of this workshop will be to hear presentations and comments related to issues being studied in the Undocketed Special Project No. 980000A-SP - Fair and Reasonable Residential Basic Local Telecommunications Rates. An Agenda for the workshop is attached to this notice.

Any questions concerning this notice may be addressed to Beth Keating, (850) 413-6212, or Anne Marsh, (850) 413-6554.

Any person requiring some accommodation at this workshop because of a physical impairment should call the Division of Records and Reporting at (850) 413-6770, at least 48 hours prior to the workshop. Any person who is hearing or speech impaired should contact the Florida Public Service Commission by usi 7 the Florida Relay Service, which can be reached at 1-800-955-8771 (TDD).

#### JURISDICTION

Jurisdiction is vested in this Commission pursuant to Chapter 364, Florida Statutes.

By DIRECTION of the Florida Public Service Commission this 22nd day of September, 1998.

BLANCA S. BAYÓ, Director Division of Records and Reporting

(SEAL)

BK

> AGENDA STAFF WORKSHOP

Project No. 980000A-SP UNDOCKETED SPECIAL PROJECT NO. 980000A-SP - FAIR AND REASONABLE RESIDENTIAL BASIC LOCAL TELECOMMUNICATIONS RATES.

# Thursday, October 1, 1998 Friday, October 2, 1998 8:30 a.m. Room 148, Betty Easley Conference Center

4075 Esplanade Way Tallahassee, Florida

> Thursday, October 8, 1998 Friday, October 9, 1998 8:30 a.m.

Room 148, Betty Easley Conference Center 4075 Esplanade Way Tallahassee, Florida

## October 1, 1998

Time	Sponsor	Speaker	Length
8:30 am	Preliminary Matters	Staff	.5 hrs
9:00 am	Sprint	F. Ben Poag	1.5 hrs

TOPIC: Cost, affordability, value of service, affordable rates

10:30 um Break

Time	Sponsor	Speaker	Length
10:45 am	Small LECs	Tom McCabe	lhr
TOPIC: Small L	EC perspective		
Lunch from 12:00	) to 1:00pm		

Time	Sponsor	Speaker	Length
1:00 pm	GTEFL	Dennis Trimble	1.5hrs

TOPIC: Overall policy

2:30 pm Break

Time	Sponsor	Speaker	Length
2:45 pm	Office of Attorney General	William Dunkel Tom Regan	1.5hrs

TOPIC: Loop cost recovery; tests for subsidy; relationship among rates; "double standard" contribution analysis.

4:15 pm Additional time for discussion if needed

5:00 pm Close (or as time permits)

### October 2, 1998

\_\_\_\_

-

Sponsor	Speaker	Length
BellSouth, Sprint, and GTEFL	Don Perry	1.5 hrs
	BellSouth, Sprint,	BellSouth, Sprint, Don Perry

# TOPIC: Affordability and value of service

10:30 am Break

Time	Sponsor	Speaker	Length
10:45 am	Florida Legal Services	Ben Ochshorn	.25 hr

TOPIC: Comments on cost data submitted by the LECs

Counsel

11:00 am Additional time for discussion, as needed

11:30 pm Close (or as time permits)

### October 8, 1998

PLEASE NOTE: IT WILL BE NECESSARY TO STRICTLY ADHERE TO THE TIME LIMITS INDICATED FOR THIS DAY DUE TO THE NUMBER OF PRESENTERS SCHEDULED.

Time	Sponsor	Speaker	Length
8:30 am	BellSouth, Sprint, and GTEFL	Robert Harris	2 hrs
TOPIC: Afforda	bility and value of service		
10:30 am Break			
Time	Sponsor	Speaker	Length
10:45 am	Office of Public	Marvin H. Kahn	1 hr

# TOPIC: Stand Alone and Incremental Cost Studies

Time	Sponsor	Speaker	Length
11:45 am	Sprint	Kent Dickerson	.75hrs
TOPIC: Cost			
12:30 Lunch Break			
Time	Sponsor	Speaker	Length
1:30 pm	AARP	Mark Cooper	1.5 hrs

TOPIC: Economic Analysis of relationship between basic service costs, access costs and other costs, as part of the telecommunications network, including identification and allocation of joint and common costs.

Mark Cooper

1.5 hrs

3:00 pm Break

Time	Sponsor	Speaker	Length
3:15 pm	GTEFL	Bert Steele	1 hr

TOPIC: Costs

Time	Sponsor	Speaker	Length
4:15 pm	BellSouth	Daonne Caldwell	.5hr

4:45 pm Additional time for discussion, as needed

5:00 pm Close (or as time permits)

# October 9, 1998

. . .

2

. .

<u>Time</u>	Sponsor	Speaker	Length
8:30 am	BellSouth, Sprint	William Taylor	.75 hrs
TOPIC: <u>Costs, F</u>	Pricing		
Time	Sponsor	Speaker	Length
9:15 am	FCCA	Joseph Gillan	.5 hr
provide local ser	take all revenues from the fu vice, as well as the cost of the ole rates for basic local telecon	ose facilities, into accou	int when assessing the
7.45 am Time	Break	Creation	
10:00 am	Sponsor	Speaker	Length
10:00 am	Office of Attorney General	William Dunkel Tom Regan	1 hr
TOPIC: Motivat	tion; Business vs. Residential	Rates: Interdependence	of telephone service,
Time	Sponsor	Speaker	Length
11:00 am	GTEFL	Carl Danner	1.5 hrs
TOPIC: Loop co	ost allocation		
12:30 pm	Lunch		
Time	Sponsor	Speaker	Length
1:30 pm	AT&T	Greg Follensbee	2 hrs
		175.5	
TOPIC: Cost of	local service based on the H/	AI 5.0a model	
TOPIC: Cost of 3:30 pm	local service based on the H/ Additional time for d		